# SDR FDEA201704191240

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FLOOR SEAT TRACK FOUND CRACK AT STA 636, X= -8.5. REPAIRED BY SECTIONAL REPLACEMENT FROM STA 625 TO STA 645, X= -8.5 AS PER SRM 53-00-52 FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
